# SDR ASAA2023011061463

- Difficulty date: January 6, 2023
- Submitted: January 21, 2023
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 28,763 hours, 8,892 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON MASTER CAUTION RECALL, "CONT CAB" ZONE TEMP LIGHT ILLUMINATES. EXTINGUISHES UPON PUSHING MASTER CAUTION LIGHT. GROUNDED - YES. PERFORMED RIGHT PACK TEMP CONTROL BITE TEST REF B737-900 FIM 21-62 TASK 801. PACK/ZN CON - R, FLT DECK TRIM VALVE RED LIGHT ILLUMINATED AFTER PUSHING THE BIT SWITCH AND PREV FLT SWITCH, THEN GREEN GO LIGHT ILLUMINATES AFTER PUSHING THE VERIFY SWITCH. PER FIM 21-62 TASK 832, NO FURTHER ACTION IS NECESSARY WHEN THE VERIFY AND GO LIGHTS ARE ON.
